# SDR ASAA0580080

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59304953
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT WING OUTBOARD FLAP VANE LEADING EDGE IS GOUGED.  REMOVED DAMAEGD AREA.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
